András Némethi

External Scientific Member

Photo not available

T +34 946 567 842
F +34 946 567 842

Information of interest

I am Professor at the MTA Rényi Institute of Mathematics and at the ELTE University Budapest, Hungary. 
My research concentrates mainly on the theory of singularities of complex algebraic or analytic varieties. Recently I made progress in the theory  the normal surface singularities connecting their analytical and topological invariants using the machinery of low-dimensional topology as well.

  • Delta invariant of curves on rational surfaces I. An analytic approach 

    Cogolludo-Agustín, J.I.; László, T.; Martín-Morales, J.; Némethi, A.Autoridad BCAM (2021-01-01)
    We prove that if (C, 0) is a reduced curve germ on a rational surface singularity (X, 0) then its delta invariant can be recovered by a concrete expression associated with the embedded topological type of the pair C X. ...
  • The Abel map for surface singularities III: Elliptic germs 

    Nagy, J.; Némethi, A.Autoridad BCAM (2021-01-01)
    The present note is part of a series of articles targeting the theory of Abel maps associated with complex normal surface singularities with rational homology sphere links (Nagy and Némethi in Math Annal 375(3):1427–1487, ...
  • Polar exploration of complex surface germs 

    da Silva, A.B.; Fantini, L.; Némethi, A.Autoridad BCAM; Pichon, A. (2021)
    We prove that the topological type of a normal surface singularity pX, 0q provides finite bounds for the multiplicity and polar multiplicity of pX, 0q, as well as for the combinatorics of the families of generic hyperplane ...

More information